Existence results of positive solutions to boundary value problem for fractional differential equation Article First Online: 28 October 2008 Received: 03 May 2008 Accepted: 22 July 2008 DOI:
Cite this article as: Zhang, S. Positivity (2009) 13: 583. doi:10.1007/s11117-008-2260-5 Abstract
In this paper, we consider the existence, multiplicity, and nonexistence of positive solutions to some class of boundary vale problem for fractional differential equation of high order. Our analysis relies on the fixed point index.
Keywords Fractional differential equation positive solutions fixed point index Cone References
A.A. Kilbsa, H.M. Srivastava, J.J. Trujillo,
Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006).
D. Delbosco, L. Rodino,
Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl., 204(2) (1996), 609–625.
A.A. Kilbas, S.A. Marzan,
Nonlinear differential equations in weighted spaces of continuous functions ( Rusian), Dokl. Nats. Akad. Nauk Belarusi, 47(1) (2003), 29–35.
The existence of a positive solution for a nonlinear fractional differential equation, J. Math. Anal. Appl., 252 (2000), 804–812.
Positive solution for some class of nonlinear fractional differential equation, J. Math. Anal. Appl., 278(1) (2003), 136–148.
R. Lin, F. Liu,
Fractional high order methods for the nonlinear fractional ordinary differential equation, Nonlin. Anal., 66 (2007), 856–869.
M. Benchohra, J. Henderson, S.K. Ntouyas, A. Ouahab,
Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 338 (2008), 1340–1350.
Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York (1999).
Positive Solutions of Operator Equations, Noordhoff, Groningen (1964). Copyright information
© Birkhäuser Verlag Basel/Switzerland 2008